ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Rudolf, Romer A and Shastry, Siriam B and Sutherland, Bill (1996) Conservation laws in the continuum $1/r^2$systems. In: Journal of Physics A (Mathematical and General), 29 (15). pp. 4699-4714.

This list was generated on Sun Oct 20 01:44:19 2019 IST.